当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • William Y.C. Chen and R. Stanley, Derangements on the n-cube, Discrete Math. 115 (1993) 65–75. [citations 17].

  • William Y.C. Chen, Context-free grammars, differential operator and formal power series, Theoret. Comput. Sci. 117 (1993) 113–129. [citations 30].

  • William Y.C. Chen and J.D. Louck, The factorial Schur function, J. Math. Phys. 34 (9) (1993) 4144–4160. [citations 33].

  • Vance Faber, Jim Moore, and William Y.C. Chen, The cycle prefix digraphs for symmetric interconnection networks, Networks 23 (1993) 641–649. [citations 57].

  • William Y.C. Chen, A coding algorithm for Rényi trees, J. Combin. Theory Ser. A 63 (1993) 11–25. [citations 9]

  • William Y.C. Chen, Induced cycle structures of the hyperoctahedral group, SIAM J. Discrete Math. 6 (1993) 353–362. [citations 14]

  • William Y.C. Chen, Compositional calculus, J. Combin. Theory Ser. A 64 (1993) 149–188. [citations 13].

  • William Y.C. Chen, The theory of compositionals, Discrete Math. 122 (1993) 59–87. [citations 11].

  • M. F. Chen and F.-Y. Wang, On order-preservation and positive correlations for multidimensional diffusion processes, Prob. Th. Rel. Fields 95(1993), 421-428.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态